Issue
ESAIM: COCV
Volume 27, 2021
Special issue in honor of Enrique Zuazua's 60th birthday
Article Number 3
Number of page(s) 16
DOI https://doi.org/10.1051/cocv/2020083
Published online 20 January 2021
  1. C. Borell, Hitting probabilities of killed Brownian motion: a study on geometric regularity. Ann. Sci. École Norm. Sup. 17 (1984) 451–467. [CrossRef] [Google Scholar]
  2. C. Borell, Greenian potentials and concavity. Math. Ann. 272 (1985) 155–160. [Google Scholar]
  3. H.J. Brascamp and E.H. Lieb, On extensions of the Brunn–Minkowski and Prékopa–Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation. J. Funct. Anal. 22 (1976) 366–389. [Google Scholar]
  4. D. Bucur and I. Fragalà, A Faber–Krahn inequality for the Cheeger constant of N-gons. J. Geom. Anal. 26 (2016) 88–117. [Google Scholar]
  5. D. Bucur and I. Fragalà, Proof of the honeycomb asymptotics for optimal Cheeger clusters. Adv. Math. 350 (2019) 97–129. [CrossRef] [Google Scholar]
  6. D. Bucur, I. Fragalà and J. Lamboley, Optimal convex shapes for concave functionals. ESAIM: COCV 18 (2012) 693–711. [Google Scholar]
  7. D. Bucur and M. Nahon, Stability and instability issues of the Weinstock inequality. Preprint arxiv 2004.07784 (2020). [Google Scholar]
  8. A. Colesanti, Brunn–Minkowski inequalities for variational functionals and related problems. Adv. Math. 194 (2005) 105–140. [CrossRef] [MathSciNet] [Google Scholar]
  9. A. Colesanti and P. Cuoghi, The Brunn–Minkowski inequality for the n-dimensional logarithmic capacity of convex bodies. Potential Anal. 22 (2005) 289–304. [CrossRef] [MathSciNet] [Google Scholar]
  10. A. Colesanti and M. Fimiani, The Minkowski problem for torsional rigidity. Indiana Univ. Math. J. 59 (2010) 1013–1039. [CrossRef] [MathSciNet] [Google Scholar]
  11. I. Fragalà, Symmetry results for overdetermined problems on convex domains via Brunn–Minkowski inequalities. J. Math. Pures Appl. 97 (2012) 55–65. [Google Scholar]
  12. I. Fragalà and F. Gazzola, Partially overdetermined elliptic boundary value problems. J. Differ. Equ. 245 (2008) 1299–1322. [Google Scholar]
  13. I. Fragalà, F. Gazzola and J. Lamboley, Some sharp bounds for the p-torsion of convex domains. Geometric properties for parabolic and elliptic PDE’s. In Vol. 2 of Springer INdAM Ser. (2013) 97–115. [CrossRef] [Google Scholar]
  14. I. Fragalà and B. Velichkov, Serrin-type theorems on triangles. Proc. Am. Math. Soc. 147 (2019) 1615–1626. [Google Scholar]
  15. P. Grisvard, Elliptic problems in nonsmooth domains, in Vol. 69 Classics in Applied Mathematics. Reprint of the 1985 original [MR0775683], With a foreword by Susanne C. Brenner. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (2011). [Google Scholar]
  16. A. Henrot, Shape Optimization and Spectral Theory. De Gruyter (2017). [Google Scholar]
  17. D. Jerison, The direct method in the calculus of variations for convex bodies. Adv. Math. 122 (1996) 262–279. [CrossRef] [MathSciNet] [Google Scholar]
  18. D. Jerison, A Minkowski problem for electrostatic capacity. Acta Math. 176 (1996) 1–47. [CrossRef] [MathSciNet] [Google Scholar]
  19. M. Jungen, A model of columnar jointing. Math. Models Methods Appl. Sci. 22 (2012) 1150006. [Google Scholar]
  20. C. Nitsch, An isoperimetric result for the fundamental frequency via domain derivative. Calc. Var. Partial Differ. Equ. 49 (2014) 323–335. [Google Scholar]
  21. G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Vol. 27 of Annals of Mathematics Studies. Princeton University Press, Princeton, N.J. (1951). [Google Scholar]
  22. R. Schneider, Convex bodies: the Brunn–Minkowski theory, in Vol. 151 Encyclopedia of Mathematics and its Applications, expanded ed.. Cambridge University Press, Cambridge (2014). [Google Scholar]
  23. A. Solynin, Isoperimetric inequalities for polygons and dissymetrization. Algebra Analiz 4 (1992) 210–234. [Google Scholar]
  24. A.Y. Solynin and V.A. Zalgaller, An isoperimetric inequality for logarithmic capacity of polygons. Ann. Math. 159 (2004) 277–303. [Google Scholar]
  25. J. Xiao, Exploiting log-capacity in convex geometry. Asian J. Math. 22 (2018) 953–978. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.